I suffer from panic attacks and anxiety 24 hours a day. I feel as if I cannot breath and I'm scared to take medications. I was in Lexapro and depakote for about 5 years and I was fine on both of them. But my doctors wanted to see how I would do without them so I stopped and I was fine for a few months and then it was like BAM! I woke up one morning felt like I couldn't breath and it hasn't gone away and that was around thanksgiving. So for 4 months now I've felt like I can't breath and I have weird like zaps through out my body where I feel like my heart stops. My new doctor and prescribed me zoloft 50mg once a day and I'm scared to start it because I don't want to deal with the side effects. Has anyone else had this same fear? Do I need to just get over myself and take it??
Sindorf88; Sounds like it is up to you do you want to see this doctor that has caused all these problems or see a new doctor. Many of us have what is known as a chemical Imbalance and it is not much you can do without the medication. Whether you want to take it or not you need it you have to make an appointment and let the doctor know what is going on. The sooner the better you well feel. Now those Zaps you are talking about they won't hurt you that is from going off of the Lexapro too fast. this medication needs to be tapered off of. just like you do when you go on it. So all I can say is call and get in as soon as you can. P.S. What helps for many when you start to panic is breath into a paper bag like a lunch size bag inflate it slowly and breathe it back in. until your breathing has settled down And in the mean time call a doctor and talk to the nurse and tell her the story about the doctor taking you off of the medications and you are having very serious problems maybe they can get you in sooner. AGAIN BEST OF LUCK AND REMEMBER YOU WELL BE OKAY. KEEP AT IT. chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 6 answers
Posted 21 Oct 2011 • 2 answers
Posted 13 Oct 2012 • 9 answers
Posted 19 Mar 2013 • 2 answers
Depakote - Is this medication for panic attacks and anxiety disorder I am afraid my doctor prescribe
Posted 17 Oct 2014 • 4 answers